# SDR DHLA2008743516

- Difficulty date: November 5, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 720C+3 INCH AT LBL 2 AND LBL 25 FLOORBEAM STABILIZER STRAPS CORRODED.  REPLACED STABILIZER STRAP LBL2 FROM BS 720C TO BS 720F IAW B727 SRM 51-10-1 PARA 7A.  REMOVED CORROSION AND FOUND WITHIN LIMITS ON STABILIZER STRAP BS 720C+3 INCH LBL 25 IAW B727 SRM 53-10-1FIG 1.
